MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000045
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Fall (1848)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: the device was not returned; however, a baxter technician inspected the device during an on-site visit.The facilities director of nursing relayed to the technician that ¿the patients¿ family provided their personal sling for the liko lift and it did not have the correct fittings to be performing a lift¿.¿the family provided a third-party sling, that was purchased from amazon¿.The customer was unable to confirm the name of the third-party sling, and the sling was not accessible for testing as it was taken home by the patient¿s family.Therefore, the technician was not able to inspect the actual sling.The reported condition was verified.From the information relayed the sling ¿did not have the correct fittings;¿ therefore, the cause of the event was due to a user error.Additionally, per the instructions for use (ifu) ¿individual fitting of liko slings and other liko lifting accessories to meet the patient need is of the utmost importance for optimal performance and safety when using the lift.¿ a service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient fell from a golvo mobile lift and sustained an unspecified injury.Additionally, per the customer ¿the connection on the lift came loose and the patient fell about three feet to the floor¿.The patient sustained an unspecified injury and was transported to the hospital.The patient received unspecified treatment at the hospital and was discharged back to the facility later that evening.Multiple attempts to obtain additional details surrounding the event and injury were unsuccessful.Furthermore, a baxter technician spoke to the director of nursing of the facility and was informed ¿the patients¿ family provided their personal sling for the liko lift and it did not have the correct fittings to be performing a lift¿.¿the family provided a third-party sling, that was purchased from amazon¿.The customer was unable to confirm the name of the third-party sling, and the sling was not accessible for testing as it was taken home by the patient¿s family.No further information was available at the time of this report.

Brand Name
GOLVO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23716279
Report Number8030916-2025-00142
Device Sequence Number15678865
Product Code FSA
UDI-Device Identifier00887761981737
UDI-Public(01)00887761981737(11)180619
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2000045
Device Catalogue Number2000045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown